# SDR AWXA9900323

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650648004
- Condition: Malfunctioned
- Location: E&E Comp
- Part time: 62,001 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE TERRAIN WARNINGS IN FLIGHT IN IMC CONDITIONS, TERRAIN AVOIDANCE PROCEDURES ACCOMPLISHED.  PERFORMED T/S IAW FIM 34-46-00 AND REMOVED AND REPLACED GPWS COMPUTER, OPS CHECKED OK IAW TASK CARD F1B34601.
